Shop for OTC Vitamins, OTC Medicines, Beauty Cosmetics and Baby Needs.

View Your Cart:    |    Checkout  |    Catalog
McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams
Order by Phone
1-718-204-7211
  • Shop By Brand
  • Alphabet-Brand-A
  • Alphabet-Brand-B
  • Alphabet-Brand-C
  • Alphabet-Brand-D
  • Alphabet-Brand-E
  • Alphabet-Brand-F
  • Alphabet-Brand-G
  • Alphabet-Brand-H
  • Alphabet-Brand-I
  • Alphabet-Brand-J
  • Alphabet-Brand-K
  • Alphabet-Brand-L
  • Alphabet-Brand-M
  • Alphabet-Brand-N
  • Alphabet-Brand-O
  • Alphabet-Brand-P
  • Alphabet-Brand-Q
  • Alphabet-Brand-R
  • Alphabet-Brand-S
  • Alphabet-Brand-T
  • Alphabet-Brand-U
  • Alphabet-Brand-V
  • Alphabet-Brand-W
  • Alphabet-Brand-X
  • Alphabet-Brand-Y
  • Alphabet-Brand-Z
  • Shop-Other-Brands
Home > All OTC Medicines > Cough, Cold and Sinus > Cold and Flu Medicine >
Alka-Seltzer Plus Cold Medicine Orange Effervescent Tablets - 20 Ea

Alka-Seltzer Plus Cold Medicine More items by this brand

Reward Points on this item:5  ?



Need Help? 800-361-2028

Alka-Seltzer Plus Cold Medicine Orange Effervescent Tablets - 20 Ea

Alka-Seltzer Plus Cold Medicine Orange Effervescent Tablets provide temporary relief of colds and flu.
Share Your Review: Write a review
Retail: $6.52 Our Price:$5.40 You Save: $1.12 (17.2%)
    Availability: Discontinued

    Item Discontinued. Cannot Ship.
    • UPC : 016500537595
    MANUFACTURER: BAYER CONSUMER PRODUCTS.

    INDICATIONS:

    Alka-Seltzer Plus Cold Medicine Orange Effervescent Tablets Features:

    It Provides temporary relief of these symptoms of colds and flu :
    • runny nose.
    • nasal and sinus congestion.
    • headache.
    • body aches and pains.
    • sneezing
    • fever
    • sore throat.
    INGREDIENTS:
    Active Ingredients:
    Per Tablet: Acetaminophen 250 mg; Chlorpheniramine Maleate 2 mg; Phenylephrine HCl 5 mg.
    Inactive Ingredients:
    Acesulfame Potassium; Aspartame; Citric Acid; FD&C Red #40; FD&C Yellow #6; Flavors; Fumaric Acid; Glyceryl Behenate; Maltodextrin; Polyethylene Glycol Behenate; Sodium Bicarbonate; Sodium Saccharin; Sorbitol; Per Tablet: Sodium 475 mg.

    DIRECTIONS:
    • Adults and children 12 years and over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours.
    • Do not exceed 8 tablets in 24 hours or as directed by a doctor.
    • Children under 12 years: Consult a doctor.
    WARNINGS:
    • Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
    • Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.


    Shipping Weight : 0.30 lb

    STORE FEATURES: We stock and ship Genuine, new and manufacturer direct products.

    • Heavy weight items above 10 LBs are not eligible for Free Shipping.
    • Almost All Domestic Orders over $79 gets Free Shipping with in USA by ground. * Conditions apply.
    • 30 day Return & 7-Day Refund policy (see policy pages for details).
    • We respect your privacy. Hence we do not Spam your mail box.
    • Add more to your shopping cart and get shipping discounts.
    Product Reviews
    Safe Secure Shopping
    Official PayPal Seal
    myotcstore is an Upfront Merchant on TheFind. Click for info.
    Mailing List:
    Read Your Store Reviews
    call Us
    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements on this site have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease and may be for commercial. Image shown for reference only. Actual item you recieve may differ from shown.
    Copyright © 2007-2014. All Rights Reserved by myotcstore.com Terms & Conditions